Jump to content
×
×
  • Create New...

Withdraw symptoms


zeke365
 Share

Recommended Posts

I would like know to know what are some withdrawals symptoms after giving up video games or how does your brain rationalize you?

I’m having a withdrawal symptom of me wanting to return, it’s not that bad but I keep reminding myself it’s a withdrawal from this addiction. 

So what are some of you withdrawal symptoms and how you overcame them. 

Leave comment below.

Link to comment
Share on other sites

It might be difficult to concentrate. Your mind will be wondering, from place to place, making you overall uncomfortable, and when the idea of playing games comes to mind, your body signals you with that itchy feeling that it will feel much better if we play a little, just one hour to get my mind in order., Just one quick fix, to calm down. lol, I hate those traps. ?

Last week I removed my steam account from over 10 years. I feel panicky and agitated, thin and vulnerable. Like if I had no home to go to, no place to rest. Its terrible. It must be worth it, all this sacrifice.

Link to comment
Share on other sites

  • 4 weeks later...

I felt extremely angry and constantly seeking immediate gratification to fill the void.

As well as being slightly depressive and extremely bored without the constant stimulation.

  • Like 1
Link to comment
Share on other sites

I had a lot of withdrawl symptoms without first even knowing it were some... when i stopped from one day to the other i could not concentrate for about 3 weeks anymore. I forgot things i wanted to say 2 seconds ago, i became poor at spelling ..  Additionally i was suffering from really bad insomnia for nearly a year. I was constantly nervous. I even fell back into selfharming behaviour again for a while. My depression and anxiety got worse. Slowly but constantly this all changed. I think the symptoms depend on various things. Some people may not even get them. But i think when you have been a really heavy compulsive gamer like i have been its normal cause the brain is simply not the same anymore and seeke the constant "high" just like with other drugs.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share